ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multinomial solutions of the beach equation

Sachdev, PL and Chari, Narasimha MV (1982) Multinomial solutions of the beach equation. In: Zeitschrift für Angewandte Mathematik und Physik, 33 (4). pp. 534-539.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (244kB) | Request a copy
Official URL: http://www.springerlink.com/content/n676023g702142...


Exact multinomial solutions of the beach equation for shallow water waves on a uniformly sloping beach are found and related to solution of the same equation found earlier by other investigators, using integral transform techniques. The use of these solutions for a general initialvalue problem for the equation under investigation is briefly discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ali K S
Date Deposited: 04 Jan 2010 05:36
Last Modified: 01 Mar 2019 07:01
URI: http://eprints.iisc.ac.in/id/eprint/21078

Actions (login required)

View Item View Item